# SDR ASOA20120916076

- Difficulty date: September 16, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 26,964 hours, 14,801 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,748 hours, 12,620 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312457
- Condition: Leaking
- Location: Nr 1
- Part time: 22,748 hours, 12,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN IN FLIGHT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.
